# SDR 08FDEA02456

- Difficulty date: June 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 19,321 hours, 10,256 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK NR 1 FR 71 TO FR 78 HAS 4 AREAS OF CORROSION REMOVED LEVEL 1 CORROSION.  REMOVED DAMAGED SECTION OF TRACK AND INSTALLED SEAT TRACK SPLICE REPAIR AT TRACK NR 1 BETWEEN FR 71 AND FR 80 IAW A300-600 SRM 53-10-16, FIG 208.
